# SDR CA101006001

- Difficulty date: September 24, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TORQUE FLUCTUATIONS, THE ENGINE EXPERIENCED A NO-START EVENT WHILE PREPARING FOR A REVENUE FLIGHT.  PRIOR TO THIS EVENT, THE ENGINE HAD EXPERIENCED SOME TORQUE FLUCTUATIONS ON THE FLIGHTS PRECEDING THE NO-START EVENT. THE TORQUE WAS SEEN OSCILLATING BETWEEN 88 PERCENT AND 93 PERCENT.  TROUBLESHOOTING LED TO THE REPLACEMENT OF THE FUEL CONTROL AND FLOW DIVIDER.
